# SDR EISA20010127

- Difficulty date: October 16, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- Aircraft time: 81,852 hours, 56,537 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Disconnected
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

EN ROUTE NR 3 ENGINE WENT TO MAX POWER.  RETARDING THROTTLE HAD NO EFFECT.  SHUT DOWN ENGINE.  AFTER 20 MINUTES, MOVED START LEVER TO IDLE FOR 3 MINUTES TO PURGE FUEL CONTROL.  FOUND NR 3 THROTTLE LINKAGE DISCONNECTED.  INSTALLED BOLT AND COTTER KEY, INSPECTED AND REPLACED MAIN OIL SCREEN.  PERFORMED ENGINE RUN.  OPS CHECK GOOD PER MM REF 72-00.
